Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fever and diarrhea after MMR shot. Orange stool after taking Doxycyline. Blood in stool?

I was diagnosed with liver cirrhosis in 2010 and I was sent to a transplant team for evaluation last July. I took an MMR shot Friday as part of the requirements and have been running a fever and had diarrhea ever since. I saw my PCP this morning and he prescribed doxycycline because of a tick bite i had two weeks ago. It was a seed tick and probably didnt have any diseases but Im taking it as a precaution. I took the first one this morning and tonight my stool was an orange color possibly red mixed with the urine in the toilet. Im worried that it could be blood in my stool.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Welcome to healthcare magic!
The information you have provided is not adequate.
You have not mentioned whether you have developed esophageal or ectopic varices as a result of cirrhosis of liver. varices can cause bleeding.
Doxycycline itself can cause blood in stool. It causes esophagitis/gastritis/enterocolitis which all can cause blood in stool.
Does that answer your question?
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor